# SDR DALA13003723214

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR SUPPORT -Y1732 HAS CORROSION AT FASTENER HOLE SEVEN INCHES FWD OF FR66.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11, TOP COAT PAINTED FASTENERS IAW SRM 51-75-12.  REMOVED CORROSION IAW SRM 51-74-00 FOUND TO BE OUT OF LIMITS.
